# SDR VNAA2025050800061

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT/BOTTOM CORNER OF THE AFT CARGO DOOR STRUCTURE, ON BRACKET THAT ATTACHED TO F.S. 1047.00.  REMOVED AND REPLACED BRACKET I.A.W. BOMBARDIER CRJ700 SRM 51-40-11-001-001-A01, 51-25-00-001-001-A01, 51-42-21-001-001-A01 AND 51-42-06-001-001-A01..
